MathSciNet Relay Station
MathSciNet bibliographic data
MR2167475 05E15 (05E05)
Lapointe, Luc; Morse, Jennifer Tableaux on $k+1$-cores, reduced words for affine permutations, and $k$-Schur expansions. J. Combin. Theory Ser. A 112 (2005), no. 1, 44–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement